MAUDE Adverse Event Report: MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-35
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance, unstable thresholds, high thresholds,  intermittent capture and oversensing.  it was also reported that the right atrial (ra) lead exhibited high impedance, non capture and undersensing.The leads were explanted and replaced. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id addrs1 (unknown serial/lot), product type: 0240-ipg, implant date (b)(6) 2020, explant date (b)(6) 2024; product id 4965-35 (unknown serial/lot), product type: 0267-lead-lv-epi, implant date (b)(6) 2020, explant date (b)(6) 2024.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18490703
Report Number2649622-2024-00965
Device Sequence Number3665460
Product Code NVN
UDI-Device Identifier00613994501776
UDI-Public00613994501776
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2022
Device Model Number4965-35
Device Catalogue Number4965-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/11/2024
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDRS1 IPG, 4965-35 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age4 YR
Patient SexMale